# SDR R61A2024091000399

- Difficulty date: August 26, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 42,149 hours, 31,980 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091908001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - ADDITIONAL CORROSION FOUND ON SHEAR CLIP LOCATED BETWEEN STGR 29R 28R FR 84.  REMOVED AND REPLACED SHEAR CLIP BETWEEN STGR 29R-28R AT FR 84. REF EMB SRM 51--40-08. RESTORED SURFACE PROTECTION. REF SRM 51--23-06 AND CIC PER CPM 51-25-00
